# SDR UALA2011070503278

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,161 hours, 21,860 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  APU INOP.  NO START 3 TIMES IN A ROW.  CREW REPORT:  APU INOP.  NO START 3 TIMES IN A ROW SAMC TEXT:  APU LAST LEG REPORT AND SHUT DOWN REPORTS SHOW IGN UNIT 8030KM AND FUEL CONTROL 8022KM, RESET L41 AND L42 NO HELP.  LCL MAINT COMPLIED WITH MEL4910B, CB'S L41 AND L42 PULLED AND COLLARED USING DEFER STICKERS, OPB R ON NOTIFIED, WORK ACCOMPLISHED BY LCL MAINT. -INF-  :NEXT MAINT STATION (DEN FL T.317-01JUL11) PLEASE REPLACE DEFER STICKERS WITH REGULAR CIRCUIT BREAKERS COLLARS AT L41 AND L42 ON 121VU PANEL.  REPLACED BURNED IGNITERS AND IGNITER LEADS.  STARTED APU OK.
